Impulsive synchronization between two mixed-mode chaotic circuits


Kilic R.

JOURNAL OF CIRCUITS SYSTEMS AND COMPUTERS, vol.14, no.2, pp.333-346, 2005 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1142/s0218126605002325
  • Title of Journal : JOURNAL OF CIRCUITS SYSTEMS AND COMPUTERS
  • Page Numbers: pp.333-346

Abstract

So far, impulsive synchronization method has been applied to several well-known chaotic circuits and systems such as Chua's circuit, Lorenz system and hyperchaotic circuit. Here, we present a study of impulsive synchronization of another chaotic circuit, namely mixed-mode chaotic circuit which oscillates both autonomous and nonautonomous chaotic dynamics. By choosing two mixed-mode chaotic circuits as driving and driven chaotic circuits, we investigated whether these circuits axe synchronized impulsively or not by evaluating the minimum length of impulse width (Q), and the ratio of impulse width to impulse period (Q/T). The results of our investigation confirm that two mixed-mode chaotic circuits can be synchronized impulsively with very narrow impulse width.